# SDR FDEA202302110248

- Difficulty date: February 11, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300*
- Aircraft serial: 715
- Aircraft time: 49,876 hours, 26,518 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Frame
- Part number: 57110340206
- Part serial: UNK
- Condition: Damaged
- Location: Zone 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROTO INSP OF FR40 RHS UPPER AND LOWER HOLES NOTED WITH REJECTABLE   DAMAGE INDICATIONS. WORK ACCOMPLISHED ON EA 6-5710-T0310489 REV E PT 5. EA TITLE WINGS - BASIC WING   STRUCTURE - CRACKED HOLES IN CENTER WING JOINT - FR 40 LH/RH OVERSIZED AND   BUSHING REPAIR.   MAJOR REPAIR
